# SDR RRXA001042

- Difficulty date: August 9, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- Aircraft time: 73,787 hours, 24,430 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 522270300
- Part serial: 16032574
- Condition: Failed
- Location: Nr 1 & 2 Atc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 TRANSPONDER INOP.  NR 2 TRANSPONDER INOP.  NR 1 PREVIOUSLY DEFERRED SEE LP 9230-04.  CLOSING ACTION REMOVED AND REPLACED TRANSPONDER SYS FUNCTIONAL TEST OK BY AVIONIC SVC RO A97A0017 USING IFR ATC-600A29 GROUND TEST SET PER MM 34-53-0.  THIS CLEARS DMI C9230041-7939 PLACARD REMOVED.  REMOVED AND REPLACED NR 2 TRANSPONDER, INSPECTED ANTENNA AND ALL COAX CONNECTORS, NO DEFECTS.  SYS FUNCTIONAL TEST OK W/IFR ATC600-A TESTER (AVIONICS SERVICES RO 797A0017) PER MM 34-53-0.
